# SDR 95ZZZX7059

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300AE
- Make and model: Socata TBM 700
- Aircraft serial: 97
- System (JASC): 6120 · Propeller Controlling System
- Part: Cable
- Condition: Chafed
- Location: Propeller Gov
- Part time: 399 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND PROPELLER GOVERNOR CABLE CHAFES ON C-FLANGE OF POWER PLANT.  SUBMITTER RECOMMENDS PUTTING BRACKET WITH CLAMP TO KEEP FROM CHAFING.  RE:  MANUAL, CHAPTER 76, SUB-CHAPTER 10, ITEM NR T700A7610049000.
